Srivastava, H. M.
Some integrals involving products of Bessel and Legendre functions
Rendiconti del Seminario Matematico della Università di Padova, Tome 35 (1965) no. 2 , p. 418-423
Zbl 0137.26702 | MR 196144 | 1 citation dans Numdam
⇒ partie suivante Some integrals involving products of Bessel and Legendre functions - II
URL stable : http://www.numdam.org/item?id=RSMUP_1965__35_2_418_0

Bibliographie

[1] Appell P., Kampe De Feriet J.: Fonctions hypergéométriques et hypersphériques, Polynomes d'Hermite, Paris, 1926. JFM 52.0361.13

[2] Burchnall J.L., Cha'Undy T.W.: Expansions of Appell's double hypergeometric functions II, Quarterly Journal of Mathematics(Oxford), vol. 12 (1941), pp. 112-128. JFM 67.1017.01 | MR 5208

[3] Erdelyi A., Magnus W., Oberhettinger F., Tricomi F.G.: Tables of Integral Transforms, vol. 2 New York, 1954.

[4] Watson G.N.: A treatise on the theory of Bessel functions, second edition, Cambridge, 1944. JFM 50.0264.01 | MR 10746